Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Hyperbolic Differential Equations cover

Volume 14, Issue 01 (March 2017)

No Access
Slow motion for a hyperbolic variation of Allen–Cahn equation in one space dimension
  • Pages:1–26

https://doi.org/10.1142/S0219891617500011

No Access
Global solutions to a nonlinear wave system arising from cholesteric liquid crystals
  • Pages:27–71

https://doi.org/10.1142/S0219891617500023

No Access
Interaction of fan–jump–fan composite waves in a two-dimensional steady jet for van der Waals gases
  • Pages:73–134

https://doi.org/10.1142/S0219891617500035

No Access
On a quasilinear nonlocal Benney system
  • Pages:135–156

https://doi.org/10.1142/S0219891617500047

No Access
Local well-posedness for the quantum Zakharov system in one spatial dimension
  • Pages:157–192

https://doi.org/10.1142/S0219891617500059